120 mg film-coated tablets fexofenadine hydrochloride

What does Fexofenadine Apofri contain?

The active substance is fexofenadine hydrochloride. Each tablet contains 120 mg of fexofenadine hydrochloride.

Other ingredients are:

Tablet core: microcrystalline cellulose, corn starch, croscarmellose sodium, povidone, 
magnesium stearate. 
fragrance coating: hypromellose, titanium dioxide (E171), macrogol, yellow iron oxide (E172), red iron oxide (E172).

Marketing Authorisation Holder

Apofri AB

Box 120

182 12 Danderyd

Manufacturer

S&D Pharma CZ, spol. s ro, Theodor 28, 273 08 Pchery, Czech Republic.

Cipla (EU) Limited, 4th Floor, 20 Balderton Street, London, W1 6TL, UK.

Cipla Europe NV, Uitbreidingstraat 80, 2600 Antwerp, Belgium

Evolan Pharma AB, Svärdvägen 19, 182 33 Danderyd

1. WHAT IS FEXOFENADIN APOFRI AND WHAT IS IT USED FOR?

The appearance of the drug:

Fexofenadine Apofri is peach-colored, elongated film-coated tablets that are smooth on both sides. Size: 15×6.5 mm.

Pharmaceutical group

Fexofenadine Apofri contains fexofenadine hydrochloride which is an antihistamine.

What is Fexofenadine Apofri used for?

Used in adults and adolescents from the age of 12 to relieve symptoms that occur with hay fever (seasonal allergic rhinitis ) such as sneezing, itching, runny or stuffy nose, and itching, red and watery eyes.

Fexofenadine hydrochloride contained in Fexofenadine Apofri may also be approved for the treatment of other conditions not mentioned in this product information. Ask your doctor, pharmacist, or another healthcare professional if you have any further questions, and always follow their instructions.

2. BEFORE YOU USE FEXOFENADIN APOFRI

Do not use Fexofenadine Apofri

  • if you are allergic to fexofenadine hydrochloride or any of the other ingredients of this medicine (listed in section 6).

Warnings and cautions

Talk to your doctor or pharmacist or nurse before taking Fexofenadine Apofri if:

  • you have liver or kidney problems
  • you have or have had heart disease because this medicine may cause a fast or irregular heartbeat
  • you are older

Children and young people

Fexofenadine Apofri 120 mg is not recommended for use in children and adolescents below 12 years of age

Pregnancy

If you are pregnant or breast-feeding, think you may be pregnant, or are planning to have a baby, ask your doctor or pharmacist for advice before taking this medicine.

If you are pregnant, do not use Fexofenadine Apofri other than as advised by your doctor.

Breast-feeding

Fexofenadine Apofri is not recommended for breastfeeding women.

Driving and using machines:

Fexofenadine Apofri is unlikely to affect your ability to drive or use machines. However, you should make sure that these tablets do not make you tired or dizzy before driving or handling machines.

You are responsible for assessing whether you are fit to drive a motor vehicle or perform work that requires increased vigilance. One of the factors that can affect your ability in these respects is the use of drugs due to their effects and/or side effects. Descriptions of these effects and side effects can be found in other sections. Read all the information in this leaflet for guidance. If you are not sure, talk to your doctor or pharmacist.

Fexofenadine Apofri contains sodium

This medicine contains less than 1 mmol (23 mg) sodium per dose, ie essentially ‘sodium-free’. is next to “sodium-free”

Use of other medicines:

Tell your doctor or pharmacist if you are taking, have recently taken, or might take any other medicines.

The effect of Fexofenadine Apofri may be impaired by reduced uptake if certain acidic medicines containing aluminum and magnesium hydroxide are taken at the same time.

It is recommended that you allow 2 hours to elapse between taking Fexofenadine Apofri and upset stomach medicine.

3. HOW TO USE FEXOFENADIN APOFRI

Dosage instructions

Always use this medicine exactly as described in this leaflet or as your doctor or pharmacist has told you. Ask your doctor or pharmacist if you are unsure.

For adults and young people from 12 years

The recommended dose is 1 tablet (120 mg) once a day for adults and children 12 years of age and older.

You must talk to a doctor if you do not feel better or if you feel worse after 7 days.

Do not use Fexofenadine Apofri for more than 3 months without consulting a doctor.

Use for children and adolescents

Fexofenadine Apofri 120 mg is not recommended for use in children and adolescents below 12 years of age.

Administration

Take the tablet with water before a meal.

If you use more Fexofenadine Apofri than you should:

If you have ingested too much medicine or if e.g. If a child has inadvertently ingested the medicine, contact a doctor, hospital, or the Poison Information Center for risk assessment and advice.

Symptoms of overdose include dizziness, drowsiness, tiredness and dry mouth .

If you forget to take Fexofenadine Apofri:

Do not take a double dose to make up for a forgotten tablet

Take the next dose at the usual time as prescribed by your doctor.

Effects that may occur when treatment with Fexofenadine Apofri is stopped:

Tell your doctor if you want to stop using Fexofenadine Apofri before stopping treatment.

If treatment is stopped too early, symptoms may return.

If you have any further questions on the use of this product, ask your doctor or pharmacist.

4. POSSIBLE SIDE EFFECTS

Like all medicines, this medicine can cause side effects , although not everybody gets them.

Tell your doctor immediately and stop taking Fexofenadine Apofri if you:

  • swells up the face, lips, tongue or throat and has difficulty breathing, as this may be a sign of a severe allergic reaction .

Common adverse s (occurring in more than 1 in 100):

  • headache
  • drowsiness
  • nausea (nausea)
  • dizziness.

Less common side effects are (by less than 1 in 100):

  • fatigue
  • somnolence.

Additional  side effects that may occur : 

  • difficulty sleeping (insomnia)
  • sleep disorders
  • nightmares
  • nervousness
  • fast or irregular heartbeat
  • diarrhea
  • skin rash and itching
  • hives
  • severe allergic reactions that may cause swelling of the face, lips, tongue or throat, hot flashes, chest tightness and difficulty breathing.

STORAGE OF FEXOFENADIN APOFRI

Keep this medicine out of the sight and reach of children.

Do not use this medicine after the expiry date which is stated on the carton and blister after EXP :. 
The expiration date is the last day of the specified month.

This medicine has no special storage instructions.

Medicines should not be disposed of via wastewater or household waste. Ask your pharmacist how to dispose of medicines no longer required. These measures will help to protect the environment.

6. FURTHER INFORMATION

PVC / PVDC / Al-blister packed in cartons. 7, 10, 15, 20 and 30 tablets.

Not all pack sizes may be marketed.

Muhammad Nadeem

Leave a Reply